# SDR 3FJF201606060136

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N767WA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- Aircraft time: 101,724 hours, 17,616 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Part number: 285T003425
- Part serial: D02040D02044
- Condition: Malfunctioned
- Part time: 101,724 hours, 17,616 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF FLIGHT CREW HEARD PERMANENT BELL AURAL WARNING WITHOUT AN ASSOCIATED EICAS WARNING. WARNING COULD NOT BE CANCELLED. THE AIRCRAFT RETURNED TO THE GATE AND MAINTENANCE CONFIRMED FAULT. THE AURAL WARNING CARDS WERE INTERCHANGED IN ACCORDANCE WITH THE AMM 31-51-04 PB 401 AND THE WARNING DSAPPEARED.  THE COOLING HOSE WAS ALSO FOUND TWISTED AND SAME WAS UNTWISTED AND SECURED. THE AIRCRAFT WAS SUBSEQUENTLY RETURNED TO SERVICE. NOTE: COMPONENT TOTAL TIME IS UNKNOWN
